<  Back to the Polytechnique Montréal portal

A Logical View of Secure Dependencies

Pierre Bieber and Frédéric Cuppens

Article (1992)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/46847/
Journal Title: Journal of Computer Security, (vol. 1, no. 1)
Publisher: IOS Press
DOI: 10.3233/jcs-1992-1105
Official URL: https://doi.org/10.3233/jcs-1992-1105
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 May 2023 15:51
Cite in APA 7: Bieber, P., & Cuppens, F. (1992). A Logical View of Secure Dependencies. Journal of Computer Security,, 1(1), 99-130. https://doi.org/10.3233/jcs-1992-1105



Repository Staff Only

View Item View Item